# SDR QXEA2017022700074

- Difficulty date: February 24, 2017
- Submitted: February 27, 2017
- Operation: Air carrier
- Aircraft: N453QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4489
- Aircraft time: 4,970 hours, 5,304 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Panel
- Condition: Open
- Location: Fueling
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

80 KIAS ABORT FOR FUELING ON CAUTION LIGHT. FOUND FUELING PANEL LATCH OPEN. SECURED LATCH.  PANEL CLOSED AND CAUTION LIGHT IS OUT.
